MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE, QUINCKE 25GX3.5"

Medline Industries, LP MEDLINE; NEEDLE, QUINCKE 25GX3.5"
Catalog Number PAIN8118
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "several of the needles appear to be defective as no fluid can be pushed through them during the procedure, despite following all proper techniques and setup.".
 
Additional Manufacturer Narrative
It was reported that "several of the needles appear to be defective as no fluid can be pushed through them during the procedure, despite following all proper techniques and setup." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE, QUINCKE 25GX3.5"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
hnin phyu
three lakes drive
northfield, IL 60093--275
MDR Report Key50946907
Report Number1417592-2026-54361
Device Sequence Number15840785
Product Code LRO
UDI-Device Identifier10889942919611
UDI-Public10889942919611
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAIN8118
Device Lot Number25D163
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown